# SDR ASAA2023082344731

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,814 hours, 533 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL AT TOD, SPEED TRIM FAIL AMBER LIGHT ILLUMINATED ON OVERHEAD, LIGHT CLEARED WHEN PRESSING MASTER CAUTION RESET. GROUNDED - YES. PERFORMED SPEED TRIM FAIL LIGHT ON PER IFIM 22-11-00-810-073, BITE TEST PASS, SPEED TRIM FAIL LIGHT EXTINGUISHED, NO FAULTS NOTED.
